CSpace

Browse/Search Results:  1-4 of 4 Help

Filters        
Selected(0)Clear Items/Page:    Sort:
homologycyclesanddependentcyclesofhypergraphs 期刊论文
actamathematicaeapplicataesinica, 2018, 卷号: 034, 期号: 002, 页码: 237
Authors:  Wang Jianfang;  Xu Xin
Favorite  |  View/Download:5/0  |  Submit date:2020/01/10
ondefectedcolouringsofgraphs 期刊论文
actamathematicaeapplicataesinica, 2013, 卷号: 29, 期号: 4, 页码: 777
Authors:  Yao Bing;  Zhang Zhongfu;  Wang Jianfang
Favorite  |  View/Download:1/0  |  Submit date:2020/01/10
onthediscoveryofthecycleaxiomofhypergraphs 期刊论文
actamathematicaeapplicataesinica, 2011, 卷号: 027, 期号: 001, 页码: 59
Authors:  Wang Jianfang
Favorite  |  View/Download:2/0  |  Submit date:2020/01/10
someresultsonspanningtrees 期刊论文
actamathematicaeapplicataesinica, 2010, 卷号: 000, 期号: 004, 页码: 607
Authors:  Yao Bing;  Zhang Zhongfu;  Wang Jianfang
Favorite  |  View/Download:1/0  |  Submit date:2020/01/10